# SDR SIMA20220326008

- Difficulty date: March 26, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N277NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000783
- Aircraft time: 7,500 hours, 4,724 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Part number: 17116240611
- Part serial: 0001032795
- Condition: Cracked
- Location: Lh
- Component: Wing Tip Assy
- Component part number: 17116240611
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP HAS CRACKED SPAR 1.-C/A-COMPLETE:REPAIRED AND INSTALLED LH WING TIP IAW E.O EJ-5700-004 PT A AND AMM 57-30-00-400-801-A. REF BOW 360623.
